# SDR CA090304017

- Difficulty date: March 2, 2009
- Submitted: May 13, 2009
- Operation: General aviation
- Make and model: Hughes 269C1
- Aircraft time: 1,646 hours
- Engine: Lyc HIO360C1A
- System (JASC): 3210 · Main Landing Gear
- Part: Support Bracket
- Condition: Damaged
- Location: Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

(CAN) GROUND HANDLING WHEEL HANDLE DISENGAGED FROM LANDING GEAR STEP SUPPORTS INFLIGHT AND FELL TO THE GROUND. FWD SUPPORT IS A CRADLE-TYPE BRACKET THAT IS DRILLED AT BOTH ENDS AND THROUGH THE STEP THAT IT IS ATTACHED TO. HANDLE IS ALSO DRILLED AT ONE END SO THAT A PIP-PIN CAN BE INSERTED THROUGH THE SUPPORT AND HANDLE AND ANCHOR THROUGH THE STEP. UPON INVESTGATION OF HANDLE AND SUPPORTS, IT WAS DETERMINED THAT THE HOLE IN THE STEP WAS WORN EXCESSIVELY AND COMPROMISED THE LOCKING FEATURE OF THE PIN. REFERENCE SAFETY ACTION REPORT NR 09-06.
